# SDR EISA20010118

- Difficulty date: August 29, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N742RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21952
- Aircraft time: 50,903 hours, 25,048 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Part number: NPN
- Part serial: NSN
- Condition: Loose
- Location: Mcd Switch
- Component: Switch, Aei
- Stage of operation: TO
- How discovered: V
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF DISCONTINUED AT 100 KTS DUE TO MAIN CARGO DOOR LIGHT ON STEADY, RETURNED TO RAMP, LIGHT REMAINS ON.CORRECTIVE ACTION:TROUBLESHOT MAIN CARGO DOOR IAW AERO. M/M, FOUND WIRING FROM SWITCH PULLED LOOSE.  REPAIRED WIRING. OPS CK OK.
